IgA myeloma in a patient with ankylosing spondylitis


Gonullu E., Yasar S., KAŞİFOĞLU T., KORKMAZ C., GÜNDÜZ E., Akay O.

INTERNATIONAL JOURNAL OF RHEUMATIC DISEASES, vol.15, no.5, 2012 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 15 Issue: 5
  • Publication Date: 2012
  • Doi Number: 10.1111/j.1756-185x.2012.01743.x
  • Journal Name: INTERNATIONAL JOURNAL OF RHEUMATIC DISEASES
  • Journal Indexes: Science Citation Index Expanded, Scopus